How do you treat new med nausea?
Author Message
The People Offline
Long Time Member Who grew Up Here
*****

Posts: 2,044
Threads: 716
Joined: Jun 2012
#1
How do you treat new med nausea?
My stomach has been off since starting the Cymbalta. However, today I feel like a college freshman after her first binge.

What works for people when this happens. From what I have read it is a major concern.
I Am My Only Chance For A Hero!
06-28-2016, 11:37 PM
Find Reply
purpleball Offline
New here
*****

Posts: 9
Threads: 2
Joined: May 2016
#2
RE: How do you treat new med nausea?
I just use tums. That works pretty good.
07-02-2016, 11:03 AM
Find Reply
The People Offline
Long Time Member Who grew Up Here
*****

Posts: 2,044
Threads: 716
Joined: Jun 2012
#3
RE: How do you treat new med nausea?
We have lots of that stuff. Nothing worked but time. But thanks. Nice to see you out again.

KA
I Am My Only Chance For A Hero!
07-07-2016, 11:21 PM
Find Reply
Cammy Offline
Senior Member
*****

Posts: 648
Threads: 88
Joined: Feb 2013
#4
RE: How do you treat new med nausea?
For nausea I use Gravol (Diphrenhydramine). It works really well for me. If I am too nauseated to even swallow the caplet, I inject it, but you need a prescription for the injectable version. The trick is to take this over the counter med BEFORE you start feeling sick, but it does still work even if you do it afterwards. I have always had success with it. When trying it for the first time there may be some drowsiness, so plan to be able to hang around the house and not drive until you determine your response to it. I've noticed that with frequent use, this aspect of the medication is no longer a problem for me. Best thing is to speak to your pharmacist and see what they suggest as to dosage for your needs, body weight, other meds, etcetera. Hope that this helps.
Heart
Disclaimer: Any words or phrases used in our posts are meant in a completely respectful manner. Please know that we always endeavour to be kind and supportive.
07-09-2016, 11:08 AM
Find Reply
Cammy Offline
Senior Member
*****

Posts: 648
Threads: 88
Joined: Feb 2013
#5
RE: How do you treat new med nausea?
PS: Just a reminder: Using OTC meds like TUMS or Pepto Bismol (and even vitamins) for tummy upsets is fine, but please leave at least a few hours between them and your prescribed medications or they will block the amount of medication able to be absorbed by the stomach and small bowel. The time interval needed is on the label. For this reason, the Gravol (Dimenydrinate) can be better, as it can be taken at the same time as most medications without interfering without their absorption. In any case, always check with your doctor or pharmacist both for a referral to the right OTC product and also how to take it properly with your meds.

This has been a public service announcement Smile
Heart
Disclaimer: Any words or phrases used in our posts are meant in a completely respectful manner. Please know that we always endeavour to be kind and supportive.
12-08-2016, 08:11 AM
Find Reply


Possibly Related Threads...
Thread Author Replies Views Last Post
  Had a little scare - mt Med mosaic 4 366 03-24-2017, 02:00 PM
Last Post: nats

Forum Jump: